Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 96, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2017, 9:44 PM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2017, 9:44 PM CDT (02:44 UTC)
- Expired
- Jul 21, 2017, 10:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dickey County, ND, LaMoure County, ND
The radar
The Aberdeen radar (KABR), 86 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 9:55 PM CDT | TSTM WND GST 60 | 2 S Merricourt, ND | 60 MPH WINDS WERE ACCOMPANIED BY 1 INCH HAIL. |
| Jul 21, 10:00 PM CDT | HAIL 1.25 | 3 Sse Merricourt, ND | |
| Jul 21, 10:00 PM CDT | HAIL 1.5 | 1 W Merricourt, ND | RELAYED VIA ABERDEEN WFO SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 3:07 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1988 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
725
WUUS53 KBIS 220244
SVRBIS
NDC021-045-220345-
/O.NEW.KBIS.SV.W.0096.170722T0244Z-170722T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
944 PM CDT FRI JUL 21 2017
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
LaMoure County in southeastern North Dakota...
Dickey County in southeastern North Dakota...
* Until 1045 PM CDT
* At 943 PM CDT, a severe thunderstorm was located 13 miles west of
Fullerton, or 13 miles northwest of Ellendale, moving northeast at
25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Fullerton around 1010 PM CDT.
Lamoure around 1040 PM CDT.
Other locations impacted by this severe thunderstorm include
Nortonville, Monango, Merricourt, Berlin, Grand Rapids and Glover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4602 9828 4594 9864 4594 9868 4622 9901
4663 9885 4663 9845 4645 9811 4619 9801
TIME...MOT...LOC 0243Z 233DEG 23KT 4615 9871
HAIL...1.00IN
WIND...60MPH
$$
EDWARDS/KING4 follow-up statements
182
WWUS53 KBIS 220300
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1000 PM CDT FRI JUL 21 2017
NDC021-045-220345-
/O.CON.KBIS.SV.W.0096.000000T0000Z-170722T0345Z/
LaMoure ND-Dickey ND-
1000 PM CDT FRI JUL 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR LAMOURE AND DICKEY COUNTIES...
At 1000 PM CDT, a severe thunderstorm was located 8 miles northwest
of Fullerton, or 11 miles southeast of Edgeley, moving northeast at
25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Fullerton around 1010 PM CDT.
Lamoure around 1040 PM CDT.
Other locations impacted by this severe thunderstorm include
Nortonville, Monango, Merricourt, Berlin, Grand Rapids and Glover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4602 9828 4594 9864 4594 9868 4622 9901
4663 9885 4663 9845 4645 9811 4619 9801
TIME...MOT...LOC 0300Z 233DEG 23KT 4622 9858
HAIL...1.00IN
WIND...60MPH
$$
EDWARDS/KING812
WWUS53 KBIS 220316
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1016 PM CDT FRI JUL 21 2017
NDC021-045-220345-
/O.CON.KBIS.SV.W.0096.000000T0000Z-170722T0345Z/
LaMoure ND-Dickey ND-
1016 PM CDT FRI JUL 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL LAMOURE AND NORTHERN DICKEY COUNTIES...
At 1015 PM CDT, a severe thunderstorm was located 8 miles north of
Fullerton, or 13 miles southeast of Edgeley, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Lamoure around 1040 PM CDT.
Other locations impacted by this severe thunderstorm include Monango,
Merricourt, Berlin, Grand Rapids and Glover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4611 9831 4606 9854 4611 9869 4623 9882
4663 9870 4663 9845 4645 9811 4619 9801
TIME...MOT...LOC 0315Z 233DEG 23KT 4628 9846
HAIL...1.25IN
WIND...60MPH
$$
EDWARDS/KING449
WWUS53 KBIS 220330
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1030 PM CDT FRI JUL 21 2017
NDC021-045-220345-
/O.CON.KBIS.SV.W.0096.000000T0000Z-170722T0345Z/
LaMoure ND-Dickey ND-
1030 PM CDT FRI JUL 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL LAMOURE AND NORTHEASTERN DICKEY COUNTIES...
At 1029 PM CDT, a severe thunderstorm was located near Lamoure, or 17
miles east of Edgeley, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Lamoure around 1035 PM CDT.
Other locations impacted by this severe thunderstorm include Berlin,
Grand Rapids and Glover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4611 9831 4612 9845 4620 9859 4628 9871
4662 9868 4663 9845 4645 9811 4619 9801
TIME...MOT...LOC 0329Z 233DEG 23KT 4634 9835
HAIL...1.25IN
WIND...60MPH
$$
EDWARDS/KING298
WWUS53 KBIS 220341
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1041 PM CDT FRI JUL 21 2017
NDC021-045-220351-
/O.EXP.KBIS.SV.W.0096.000000T0000Z-170722T0345Z/
LaMoure ND-Dickey ND-
1041 PM CDT FRI JUL 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAMOURE AND
NORTHEASTERN DICKEY COUNTIES WILL EXPIRE AT 1045 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern North Dakota.
LAT...LON 4611 9831 4612 9845 4620 9859 4628 9871
4662 9868 4663 9845 4645 9811 4619 9801
TIME...MOT...LOC 0341Z 233DEG 23KT 4638 9827
$$
EDWARDS/KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:03 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 21, 6:03 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 603 PM CDT Fri Jul 21 2017 .UPDATE... Issued at 603 PM CDT Fri Jul 21 2017 We refreshed hourly PoPs through mid evening with this update based on observational trends. Attempts at convective initiation have occurred along a density gradient (dewpoint discontinuity) centered on Dunn County since 2145 UTC, but based on GOES-16 imagery it appears anvils have orphaned with that activity and it's not clear deep initiation will indeed occur in that area. Mesoscale analysis data suggests mean LCL-LFC relative humidity values are only near 30 percent, which may be indicative of dry air entrainment to the detriment of deep convection. Nonetheless, we will continue to monitor that area in case we need to expand the Severe Thunderstorm Watch further northwest. Otherwise, in south central ND other cumulus continues to be agitated and per the mesoscale analysis, MLCAPE of 2000-3000 J/kg is now largely uncapped. Additional convective initiation may thus occur in the next 90 minutes with an attendant severe risk, including the potential for supercells initially. The mean LCL-LFC relative humidity values in the RAP-based SPC mesoscale analysis are also higher south of Bismarck, implying less potential for dry air entrainment. However, the degree of remaining MLCIN is still somewhat uncertain given satellite trends to this point. && .SHORT TERM...(This evening through Saturday) Issued at 301 PM CDT Fri Jul 21 2017 Severe potential this afternoon and evening central ND, and critical fire weather conditions southwest and south central on Saturday highlight the short term forecast. See the fire weather discussion below for details regarding critical conditions southwest and south central Saturday afternoon and evening. Currently, ongoing thunderstorm activity that developed across northwest and north central ND continued from the Devils Lake Basin westward into Mercer and McLean counties. This is believed to be associated with an upper level impulse moving east across the state today. At the surface, low pressure was near Watford City/Stanley area of western Lake Sakakawea...with drier northwest winds to its west and humid southerly to easterly winds to its east. A surface trough extending from the low into central SD is forecast to move eastward slowly tonight. Thunderstorms are expected to develop along this boundary, with the high res CAMs indicating south central ND and into the James Valley as the most likely area for increasing thunderstorm coverage as the CAP erodes with temperatures rising into the 90s. MU Cape values of around 3000 J/kg in current mesoscale analysis with generally 40 knots of 0-6km bulk shear. A a severe thunderstorm watch will be in effect through much of this evening south central to the James Valley. .LONG TERM...(Saturday night through Friday) Issued at 301 PM CDT Fri Jul 21 2017 A progressive pattern dominates the long term with occasional upper level shortwaves in the westerlies moving across North Dakota. One such wave on Monday afternoon/night will bring a chance of thunderstorms to our area. Another wave will bring a chance Wednesday/Thursday as well. Highs in the 85 to 95 range Monday, and in the 80s for the rest of next week is expected. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 603 PM CDT Fri Jul 21 2017 Scattered thunderstorms are expected in south central ND this evening with an attendant risk of sub-VFR conditions, large hail, and damaging winds. KBIS and KJMS could be impacted. Otherwise, VFR conditions are expected overnight and on Saturday. A drying northwest wind with gusts to 30 kt is expected Saturday behind a cold front that will cross the area tonight. && .FIRE WEATHER... Issued at 301 PM CDT Fri Jul 21 2017 For Saturday, afternoon humidity between 15 and 20 percent, northwest winds sustained at 20 to 25 mph with higher gusts, and temperatures in the 80s are forecast across southwest and south central North Dakota Saturday afternoon. When combined with dry fuels, critical fire weather conditions are possible. A Fire Weather Watch remains in effect for Saturday afternoon and early evening. && .BIS WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday afternoon through Saturday evening for NDZ020-031>035-040>046. && UPDATE...CJS SHORT TERM...JV LONG TERM...JV AVIATION...CJS FIRE WEATHER...JV
Hazardous weather outlook, Jul 21, 9:38 PM CDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 938 PM CDT Fri Jul 21 2017 NDZ004-005-012-013-022-023-025-034>037-042-045>048-050-051-230245- Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Morton- Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure- McIntosh-Dickey- 938 PM CDT Fri Jul 21 2017 /838 PM MDT Fri Jul 21 2017/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight Scattered severe thunderstorms are expected across central North Dakota this evening, generally along and east of U.S. Highway 83. Large, destructive hail to 2 inches in diameter or greater, damaging winds to 75 mph, and a tornado or two are possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Critical fire weather conditions are possible Saturday across southwest and south central North Dakota. A Fire Weather Watch is in effect. There is chance of thunderstorms Monday night, and again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ001>003-009>011-017>021-031>033-040-041-043-044-230245- Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Slope-Hettinger- Bowman-Adams- 938 PM CDT Fri Jul 21 2017 /838 PM MDT Fri Jul 21 2017/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Critical fire weather conditions are possible Saturday across southwest and south central North Dakota. A Fire Weather Watch is in effect. There is chance of thunderstorms Monday night, and again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. CJS
In the hours before
Local storm report, Jul 21, 8:40 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
840 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL WASHBURN 47.29N 101.03W
07/21/2017 E1.00 INCH MCLEAN ND PUBLIC
RELAYED BY BROADCAST MEDIA.
&&
JVLocal storm report, Jul 21, 8:43 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
843 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 13 N LEHR 46.46N 99.35W
07/21/2017 E1.75 INCH LOGAN ND PUBLIC
&&
KINGLocal storm report, Jul 21, 9:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL MAXBASS 48.73N 101.14W
07/21/2017 M1.00 INCH BOTTINEAU ND PUBLIC
&&
ZHSpecial weather statement, Jul 21, 9:24 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Bismarck ND 924 PM CDT FRI JUL 21 2017 NDZ037-048-220300- La Moure ND-Stutsman ND- 924 PM CDT FRI JUL 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAMOURE AND SOUTHEASTERN STUTSMAN COUNTIES UNTIL 1000 PM CDT... At 923 PM CDT, Doppler radar was tracking a strong thunderstorm near Jud, or 18 miles northwest of Edgeley, moving east at 20 mph. Nickel size hail and wind gusts to 50 mph will be possible with this storm. This strong thunderstorm will be near... Adrian and Montpelier around 1000 PM CDT. Other locations impacted by this storm include Nortonville, Millarton and Alfred. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 1100 PM CDT for southeastern North Dakota. LAT...LON 4642 9901 4663 9902 4680 9859 4650 9843 TIME...MOT...LOC 0223Z 252DEG 18KT 4659 9892 EDWARDS
Local storm report, Jul 21, 9:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
927 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL KRAMER 48.69N 100.71W
07/21/2017 E1.00 INCH BOTTINEAU ND TRAINED SPOTTER
QUARTER SIZED HAIL CONTINUES.
&&
JVSpecial weather statement, Jul 21, 9:29 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Bismarck ND 929 PM CDT FRI JUL 21 2017 NDZ051-220300- Dickey ND- 929 PM CDT FRI JUL 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN DICKEY COUNTY UNTIL 1000 PM CDT... At 928 PM CDT, Doppler radar was tracking a strong thunderstorm near Forbes, or 14 miles west of Ellendale, moving east at 20 mph. Penny size hail and wind gusts to 50 mph will be possible with this storm. Locations impacted include... Ellendale, Fullerton, Forbes and Monango. Very heavy rainfall is also occurring with this storm. && A severe thunderstorm watch remains in effect until 1100 PM CDT for southeastern North Dakota. LAT...LON 4617 9900 4622 9831 4594 9832 4594 9901 TIME...MOT...LOC 0228Z 265DEG 19KT 4599 9882 EDWARDS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:18 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, Renville | 57 min |
| Jul 21, 7:19 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 56 min |
| Jul 21, 7:46 PM CDT | Special Weather Statement | BIS | McLean | 29 min |
| Jul 21, 8:04 PM CDT | Special Weather Statement | BIS | McLean | 26 min |
| Jul 21, 8:10 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 65 min |
| Jul 21, 8:10 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan, Ward | 65 min |
| Jul 21, 8:14 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 61 min |
| Jul 21, 8:16 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 59 min |
| Jul 21, 8:48 PM CDT | Tornado Warning | BIS | Burleigh, Oliver | 27 min |
| Jul 21, 9:09 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 66 min |
| Jul 21, 9:13 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 62 min |
| Jul 21, 9:24 PM CDT | Special Weather Statement | BIS | LaMoure | 36 min |
| Jul 21, 9:29 PM CDT | Special Weather Statement | BIS | Dickey | 31 min |
| Jul 21, 9:40 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Ward | 65 min |
| Jul 21, 9:47 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 58 min |
| Jul 21, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 33 min |
| Jul 21, 10:16 PM CDT | Tornado Warning | BIS | Pierce | 29 min |
| Jul 21, 10:24 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 66 min |
| Jul 21, 10:36 PM CDT | Special Weather Statement | BIS | LaMoure | 24 min |
| Jul 21, 10:43 PM CDT | Special Weather Statement | BIS | LaMoure | 32 min |
| Jul 21, 10:51 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 54 min |
| Jul 21, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 68 min |
| Jul 21, 11:00 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 15 min |
| Jul 21, 11:37 PM CDT | Special Weather Statement | BIS | Wells | 53 min |
| Jul 21, 11:39 PM CDT | Special Weather Statement | BIS | Wells | 51 min |
| Jul 21, 11:41 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 64 min |
| Jul 22, 4:22 AM CDT | Red Flag Warning | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 3 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.